# SDR 9WGA201908190002

- Difficulty date: August 19, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 75,430 hours, 15,769 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 939-959
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 52 BETWEEN STA. 939-959 FORWARD CARGO. NON-ROUTINE 902
